Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 37, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 10, 2016, 7:29 PM CDT for 5 counties in Wisconsin. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2016, 7:29 PM CDT (00:29 UTC)
- Expired
- Jun 10, 2016, 8:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Brown County, WI, Menominee County, WI, Oconto County, WI, Shawano County, WI, Waupaca County, WI
The radar
The Green Bay radar (KGRB), 31 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 7:38 PM CDT | HAIL 1 | 2 Se Shawano, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 5:41 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.5 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2503 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 1305 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 442 m²/s²
- Significant tornado parameter
- 3.2
- Supercell composite
- 27.8
The text
As transmitted.
334
WUUS53 KGRB 110029
SVRGRB
WIC009-078-083-115-135-110115-
/O.NEW.KGRB.SV.W.0037.160611T0029Z-160611T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
729 PM CDT FRI JUN 10 2016
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BROWN COUNTY IN NORTHEASTERN WISCONSIN...
EASTERN SHAWANO COUNTY IN NORTHEASTERN WISCONSIN...
MENOMINEE COUNTY IN NORTHEASTERN WISCONSIN...
SOUTHERN OCONTO COUNTY IN NORTHEASTERN WISCONSIN...
NORTHEASTERN WAUPACA COUNTY IN NORTHEASTERN WISCONSIN...
* UNTIL 815 PM CDT
* AT 728 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF BAY SHORE PARK TO 8 MILES WEST
OF KESHENA...MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SHAWANO...CLINTONVILLE...OCONTO...PULASKI...GILLETT...EMBARRASS...LEGEND
LAKE...NAVARINO WILDLIFE AREA...NEOPIT AND KESHENA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4458 8875 4477 8873 4481 8901 4508 8879
4493 8777 4480 8783 4471 8792 4463 8792
4464 8790 4458 8793 4459 8861 4459 8873
TIME...MOT...LOC 0028Z 314DEG 18KT 4470 8792 4484 8879
HAIL...<.75IN
WIND...60MPH
$$
MPC5 follow-up statements
205
WWUS53 KGRB 110031
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
731 PM CDT FRI JUN 10 2016
WIC009-078-083-115-135-110115-
/O.CON.KGRB.SV.W.0037.000000T0000Z-160611T0115Z/
BROWN WI-SHAWANO WI-MENOMINEE WI-OCONTO WI-WAUPACA WI-
731 PM CDT FRI JUN 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHWESTERN BROWN...EASTERN SHAWANO...SOUTHEASTERN MENOMINEE...
SOUTHERN OCONTO AND NORTHEASTERN WAUPACA COUNTIES...
AT 730 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF BAY SHORE PARK TO 8 MILES WEST OF
KESHENA...MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SHAWANO...CLINTONVILLE...PULASKI...GILLETT...EMBARRASS...LEGEND LAKE...
NAVARINO WILDLIFE AREA...KESHENA...HOWARD AND SUAMICO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4458 8875 4477 8873 4480 8889 4502 8865
4485 8781 4471 8792 4463 8792 4464 8790
4458 8793 4459 8861
TIME...MOT...LOC 0030Z 314DEG 18KT 4470 8792 4484 8879
HAIL...<.75IN
WIND...60MPH
$$
MPC682
WWUS53 KGRB 110040
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
740 PM CDT FRI JUN 10 2016
WIC078-110049-
/O.CAN.KGRB.SV.W.0037.000000T0000Z-160611T0115Z/
MENOMINEE WI-
740 PM CDT FRI JUN 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MENOMINEE COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHEASTERN WISCONSIN.
LAT...LON 4458 8875 4477 8873 4477 8875 4480 8875
4486 8858 4485 8781 4471 8792 4463 8793
4463 8792 4464 8790 4458 8793 4459 8861
4459 8873
TIME...MOT...LOC 0039Z 314DEG 18KT 4467 8788 4481 8875
$$
WIC009-083-115-135-110115-
/O.CON.KGRB.SV.W.0037.000000T0000Z-160611T0115Z/
BROWN WI-SHAWANO WI-OCONTO WI-WAUPACA WI-
740 PM CDT FRI JUN 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHWESTERN BROWN...EASTERN SHAWANO...SOUTHERN OCONTO AND
NORTHEASTERN WAUPACA COUNTIES...
AT 739 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BAY SHORE PARK TO 7 MILES SOUTHWEST OF KESHENA...
MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SHAWANO...CLINTONVILLE...PULASKI...EMBARRASS...NAVARINO WILDLIFE AREA...
KESHENA...LEGEND LAKE...HOWARD...SUAMICO AND LITTLE SUAMICO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4458 8875 4477 8873 4477 8875 4480 8875
4486 8858 4485 8781 4471 8792 4463 8793
4463 8792 4464 8790 4458 8793 4459 8861
4459 8873
TIME...MOT...LOC 0039Z 314DEG 18KT 4467 8788 4481 8875
HAIL...<.75IN
WIND...60MPH
$$
MPC775
WWUS53 KGRB 110056
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
756 PM CDT FRI JUN 10 2016
WIC009-083-115-135-110115-
/O.CON.KGRB.SV.W.0037.000000T0000Z-160611T0115Z/
BROWN WI-SHAWANO WI-OCONTO WI-WAUPACA WI-
756 PM CDT FRI JUN 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHWESTERN BROWN...EASTERN SHAWANO...SOUTH CENTRAL OCONTO AND
NORTHEASTERN WAUPACA COUNTIES...
AT 755 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LUXEMBURG TO NAVARINO WILDLIFE AREA...MOVING
SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SHAWANO...CLINTONVILLE...PULASKI...EMBARRASS...NAVARINO WILDLIFE AREA...
HOWARD...SUAMICO...LITTLE SUAMICO...CHASE AND PITTSFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4458 8875 4477 8873 4477 8875 4480 8875
4478 8790 4463 8793 4464 8790 4458 8793
4459 8861 4459 8873
TIME...MOT...LOC 0055Z 312DEG 28KT 4457 8772 4462 8854
HAIL...0.75IN
WIND...60MPH
$$
MPC446
WWUS53 KGRB 110101
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
801 PM CDT FRI JUN 10 2016
WIC135-110111-
/O.CAN.KGRB.SV.W.0037.000000T0000Z-160611T0115Z/
WAUPACA WI-
801 PM CDT FRI JUN 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WAUPACA COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHEASTERN WISCONSIN.
LAT...LON 4459 8861 4475 8858 4473 8799 4463 8793
4464 8790 4458 8793
TIME...MOT...LOC 0101Z 316DEG 25KT 4452 8767 4457 8849
$$
WIC009-083-115-110115-
/O.CON.KGRB.SV.W.0037.000000T0000Z-160611T0115Z/
BROWN WI-SHAWANO WI-OCONTO WI-
801 PM CDT FRI JUN 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHWESTERN BROWN...EASTERN SHAWANO AND SOUTH CENTRAL OCONTO
COUNTIES...
AT 801 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LUXEMBURG TO NEAR NAVARINO WILDLIFE AREA...MOVING
SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PULASKI...NAVARINO WILDLIFE AREA...HOWARD...SUAMICO...LITTLE SUAMICO...
CHASE...PITTSFIELD...ANGELICA...BONDUEL AND NAVARINO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4459 8861 4475 8858 4473 8799 4463 8793
4464 8790 4458 8793
TIME...MOT...LOC 0101Z 316DEG 25KT 4452 8767 4457 8849
HAIL...0.75IN
WIND...60MPH
$$
MPC060
WWUS53 KGRB 110112
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
812 PM CDT FRI JUN 10 2016
WIC009-083-115-110122-
/O.EXP.KGRB.SV.W.0037.000000T0000Z-160611T0115Z/
BROWN WI-SHAWANO WI-OCONTO WI-
812 PM CDT FRI JUN 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BROWN...EASTERN
SHAWANO AND SOUTH CENTRAL OCONTO COUNTIES WILL EXPIRE AT 815 PM
CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHEASTERN WISCONSIN.
LAT...LON 4459 8861 4475 8858 4473 8799 4463 8793
4464 8790 4458 8793
TIME...MOT...LOC 0110Z 314DEG 18KT 4452 8767 4457 8849
$$
MPCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 7:05 PM CDT, 24 minutes earlier.
Area forecast discussion, Jun 10, 7:05 PM CDT, 24 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 705 PM CDT FRI JUN 10 2016 Updated aviation portion for 00Z TAF issuance .SHORT TERM...Tonight Issued at 248 PM CDT Fri Jun 10 2016 Latest radar trends show line of convection extending from eastern Lake Superior southeast to near MSP around mid-afternoon. Thus far convection along this line has remained fairly tame, especially the portion of the line over southern Minnesota where CAP appears to be hindering convective development. Convection is still expected to become more robust over far NW Wisconsin in the next hour or two, in the vicinity of the approaching cold front, where the front is likely becoming locally enhanced by the Lake Superior influence and where upper dynamics is stronger ahead of approaching shortwave impulse. Northern Wisconsin is also in a more favorable deep layer shear environmet with values in the 30 to 35 kt range. Although latest model guidance has back off a bit on the intensity of the convection into early evening, still feel convection will continue to intensify and rapidly grow upscale in quasilinear MCS, then drop southeast across the forecast area early this evening. Radar trends and most recent model guidance also suggests a faster progression of the convection through the area this evening. Now expect MCS to be south of the forecast area by 04 UTC. Combination of deep layer shear and instablity still suggest portion of the MCS to produce large hail and damaging winds. Also potential for an isolated tornado especially early where more discrete convection will exist, particulary near the triple point over northwest Wisconsin where more favorable low- level shear profiles exist and perhaps near warm front pushing into northwest Wisconsin. Will continuie to monitor closely next few hours. .LONG TERM...Saturday Through Friday Issued at 248 PM CDT Fri Jun 10 2016 Heat/humidity to linger Saturday until CAA kicks in after post- frontal trof moves through during day. Small chance for a storm to develop along surface trof in the afternoon across east-central Wisconsin. Winds quickly shift N-NNE with backdoor cold front potential late in day near Lake Michigan. A little more confidence in long term as medium- and long- range models come into better agreement, particularly the 10/12Z GFS and ECMWF. Even a meandering cut-off low is forecast by both models to affect Wisconsin by the end of the forecast period. Until then, area is just east of upper level ridge axis. Occasional ripples over the ridge will bring chances for convection. Temperature forecast for this period is a blend of best performing guidance. && .AVIATION...for 00Z TAF Issuance Issued at 705 PM CDT Fri Jun 10 2016 Low confidence in details of the TAFs this evening. A line of thunderstorms moved into the forecast area this afternoon and extended from Door County to eastern Marathon County to western Waushara County shortly before 00Z. The storms produced wind damage and some large hail as they made their way across the area. Timing of storms is a bit uncertain with an outflow boundary moving from north to south while storms continued to trek eastward. Have included wind gusts to around 40 knots at TAF locations where the storms have yet not reached. Otherwise lower clouds should depart with the storms but there is some fog potential overnight. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....ESB LONG TERM......JKL AVIATION.......MG
Hazardous weather outlook, Jun 10, 2:42 PM CDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 242 PM CDT FRI JUN 10 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-111945- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 242 PM CDT FRI JUN 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT A COLD FRONT APPROACHING FROM THE NORTHWEST WILL PRODUCE THUNDERSTORMS LATE THIS AFTERNOON INTO THE EARLY EVENING. SOME OF THE STORMS LATE THIS AFTERNOON ARE LIKELY TO BE SEVERE AND PRODUCE DAMAGING WINDS AND LARGE HAIL. HEAVY RAINFALL IS ALSO POSSIBLE. AN ISOLATED TORNADO IS ALSO POSSIBLE ESPECIALLY OVER CENTRAL WISCONSIN EARLY IN THE EVENING. THE STORMS SHOULD MOVE OUT OF THE FORECAST AREA BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY. THE SMALL CHANCE OF A THUNDERSTORM WILL CONTINUE OVER PARTS OF EASTCENTRRAL WISCONSIN ON SATURDAY...BUT THE PROBABLITY OF SEVERE WEATHER IS LOW. THE STRONGEST STORMS COULD PRODUCE SMALL HAIL AND GUSTY WINDS LATE IN THE AFTERNOON MAINLY SOUTH OF A LINE FROM MANITOWOC TO WISCONSIN RAPIDS. CONSIDERABLE UNCERTAINTY EXISTS CONCERNING TEMPERATURES AND HUMIDITY LEVELS SATURDAY...MAINLY DUE TO QUESTIONS ABOUT THE AMOUNT AND LOCATION OF THUNDERSTORM ACTIVITY TONIGHT INTO SATURDAY MORNING. IF STORMS TONIGHT REMAIN LIMITED IN COVERAGE...THE COMBINATION OF VERY WARM TEMPERATURES AND HIGH HUMIDITIES SATURDAY COULD RESULT IN CONDITIONS HAZARDOUS FOR STRENUOUS OUTDOOR ACTIVITIES. BE SURE TO MONITOR LATER FORECASTS IF PLANNING OUTDOOR ACTIVITIES ON SATURDAY. STORMS ARE POSSIBLE AGAIN EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND TONIGHT. LMZ521-522-541>543-111945- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 242 PM CDT FRI JUN 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY TONIGHT. SOME STROMS MAY BECOME SEVERE LATE THIS AFTERNOON AND EVENING, AND PRODUCE DAMAGING WINDS AND LARGE HAIL. AREAS OF DENSE FOG ARE EXPECTED TO DEVELOP THIS MORNING ON LAKE MICHIGAN, AND MAY CAUSE NAVIGATION PROBLEMS FOR BOATERS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY ISOLATED THUNDERSTORMS ARE POSSIBLE ON SATURDAY. SEVERE WEATHER IS NOT EXPECTED. THE CHANCE OF THUNDERSTORMS WILL RETURN EARLY NEXT WEEK. ESB/JKL
In the hours before
Local storm report, Jun 10, 6:38 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
638 PM CDT FRI JUN 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG WAUSAUKEE 45.36N 87.94W
06/10/2016 MARINETTE WI LAW ENFORCEMENT
TREES AND POWERLINES DOWN. TIME ESTIMATED FROM RADAR.
&&Local storm report, Jun 10, 6:43 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
643 PM CDT FRI JUN 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM NON-TSTM WND GST PLOVER 44.45N 89.53W
06/10/2016 M59 MPH PORTAGE WI CO-OP OBSERVER
&&Local storm report, Jun 10, 6:47 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
647 PM CDT FRI JUN 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM HAIL HOGARTY 45.03N 89.31W
06/10/2016 M1.00 INCH MARATHON WI TRAINED SPOTTER
&&Local storm report, Jun 10, 6:52 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
652 PM CDT FRI JUN 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND GST 3 NW KEENE 44.39N 89.49W
06/10/2016 E60 MPH PORTAGE WI TRAINED SPOTTER
ON I-39. BLOWING DIRT/DUST REDUCING VISIBILITY. POSSIBLE
GUSTNADO OBSERVED.
&&Special weather statement, Jun 10, 7:04 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
704 PM CDT FRI JUN 10 2016
WIZ022-110045-
DOOR WI-
704 PM CDT FRI JUN 10 2016
...SIGNIFICANT WEATHER ADVISORY FOR DOOR COUNTY UNTIL 745 PM CDT...
AT 704 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR JACKSONPORT TO 8 MILES SOUTHWEST OF
OCONTO. MOVEMENT WAS EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
STURGEON BAY...JACKSONPORT...EPHRAIM...EGG HARBOR...NEWPORT STATE PARK...
BRUSSELS...BAILEYS HARBOR...SISTER BAY...FORESTVILLE AND CLAY BANKS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHEASTERN WISCONSIN.
LAT...LON 4527 8698 4521 8698 4523 8704 4509 8705
4509 8706 4507 8712 4468 8737 4470 8772
4486 8753 4487 8752 4485 8753 4489 8743
4481 8734 4491 8741 4505 8728 4510 8732
4508 8728 4530 8706 4532 8691
TIME...MOT...LOC 0004Z 279DEG 50KT 4505 8714 4477 8794
MPCLocal storm report, Jun 10, 7:12 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
712 PM CDT FRI JUN 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG WISCONSIN RAPIDS 44.40N 89.84W
06/10/2016 WOOD WI LAW ENFORCEMENT
TREES AND POWER LINES DOWN AROUND WISCONSIN RAPIDS AREA.
ALSO TREES DOWN OVER MUCH OF THE COUNTY. TIME ESTIMATED
FROM RADAR.
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:04 PM CDT | Special Weather Statement | GRB | Door | 41 min |
| Jun 10, 7:08 PM CDT | Special Marine Warning | GRB | 67 min | |
| Jun 10, 7:26 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie | 49 min |
| Jun 10, 7:47 PM CDT | Special Marine Warning | GRB | 58 min | |
| Jun 10, 7:51 PM CDT | Severe Thunderstorm Warning | GRB | Brown | 39 min |
| Jun 10, 8:00 PM CDT | Tornado Warning | GRB | Outagamie | 17 min |
| Jun 10, 8:14 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Kewaunee, Manitowoc, Outagamie, Winnebago | 31 min |
| Jun 10, 8:17 PM CDT | Special Marine Warning | GRB | 58 min | |
| Jun 10, 8:41 PM CDT | Special Marine Warning | GRB | 34 min | |
| Jun 10, 8:42 PM CDT | Severe Thunderstorm Warning | GRB | Manitowoc | 33 min |
| Jun 11, 3:47 AM CDT | Small Craft Advisory | GRB | 24 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.